# SDR R61A201304110375

- Difficulty date: April 11, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701012
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE MAINTENANCE DISCOVERED DAMAGE TO UPPER AND LOWER SKINS ON RIGHT HORIZONTAL STABILIZER.  MAINTENANCE FABRICATED AND INSTALLED 2 EACH BUSHINGS ON LOWER SKIN DUE TO MISALIGNED PILOT HOLES IAW TI 170-13-028 REV C, AND EMB ETD 2013-170-005087 REV E.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
